Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 122, NWS Mobile, AL

April 13, 2009Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 13, 2009, 10:16 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2009, 10:16 AM CDT (15:16 UTC)
Expired
Apr 13, 2009, 11:15 AM CDT
In force
59 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 92 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 9:12 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 131516
SVRMOB
FLC033-091-113-131615-
/O.NEW.KMOB.SV.W.0122.090413T1516Z-090413T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1016 AM CDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF PENSACOLA...
  SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITIES OF...FORT WALTON BEACH...DESTIN...
  CRESTVIEW...
  SOUTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  THIS INCLUDES THE CITY OF NAVARRE...

* UNTIL 1115 AM CDT

* AT 1014 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
  EXTENDING FROM HAROLD TO 11 MILES SOUTH OF GULF BREEZE...OR ALONG A
  LINE EXTENDING FROM 12 MILES NORTH OF NAVARRE TO 15 MILES SOUTH OF
  PENSACOLA...MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NAVARRE BY 1030 AM CDT...
  WRIGHT AND MARY ESTHER BY 1050 AM CDT...
  VALPARAISO...OCEAN CITY...FORT WALTON BEACH AND EGLIN AFB BY 1055
  AM CDT...
  POSTIL AND NICEVILLE BY 1100 AM CDT...
  SEMINOLE BY 1105 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3031 8740 3057 8717 3047 8714 3034 8725
      3046 8693 3051 8703 3055 8701 3044 8709
      3045 8710 3059 8715 3068 8707 3080 8638
      3052 8638 3046 8642 3049 8645 3044 8658
      3042 8645 3039 8648 3040 8674
TIME...MOT...LOC 1515Z 270DEG 32KT 3058 8685 3020 8721

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:50 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 13, 6:50 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 13 2009

.UPDATE...PACKAGE UPDATED TO CLEAN UP AREAS REMOVED FROM TOR WATCH
148.

/16

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)A LARGE BAND OF SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE SLOWLY TO THE EAST AT AROUND 20
MPH...WITH A FEW EMBEDDED STRONG TO SEVERE THUNDERSTORMS MOVING
NORTHEAST AT 40 TO 50 MPH. A TORNADO WATCH #148 REMAINS IN EFFECT
FOR MOST OF THE COUNTY WARNING AREA THIS MORNING UNTIL 10:00 AM.
THIS SLOW MOVING LINE OF SHOWERS AND STORMS HAS A HISTORY OF
PRODUCING 4 TO 7 INCHES OF RAIN OVERNIGHT AS IT MOVED THROUGH AREAS
OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. THIS LINE WILL
CONTINUE MOVING EASTWARD THROUGHOUT THE DAY WITH LIKELY TO
CATEGORICAL POPS SHIFTING EAST OF I-65. WENT A FEW DEGREES BELOW
GUIDANCE DUE TO CLOUDY SKIES THROUGHOUT THE DAY AND RAIN-COOLED AIR
MASS IN PLACE. 70+ POPS THIS EVENING WILL BE SOUTHEAST OF THE LINE
FROM ANDALUSIA TO ORANGE BEACH AL...WITH THE PRECIPITATION TAPERING
OFF TO ISOLATED ACROSS OUR WESTERN ZONES. SKIES WILL ALSO BEGIN TO
CLEAR FROM WEST TO EAST AFTER MIDNIGHT. /22

FOR TUESDAY THROUGH WEDNESDAY...AS A LOBE OF ENERGY SWINGS AROUND THE
BASE OF THE UPPER LOW OVER THE WESTERN OHIO RIVER VALLEY...THE FRONT
WHICH PASSED MONDAY NIGHT IS MOVED SOUTHEAST OF THE AREA...WITH A
DRIER AIRMASS MOVING OVER THE AREA. GFS MOS IS MAINTAINING A SMALL
CHANCE OF PRECIP AFTER 12Z TUESDAY...WHILST THE NAM HAS IT EAST OF
THE FA. LOOKING AT THE GFS QPF...THE 0.01 ISOPLETH IS WELL EAST OF
THE FA...SO HAVE LEANED TOWARDS THE NAMS MET MOS FOR THE MORNING
PRECIP TUESDAY MORN.

THE REST OF THE SHORT TERM IS DRY WITH SKIES CLEARING TUESDAY AS
SURFACE HIGH PRESSURE OVER THE PLAINS MEANDERS SLOWLY EASTWARD...TO
OVER THE MISS RIVER VALLEY BY WEDNESDAY MORN. REASON FOR THE SLOW
MOVEMENT IS THE SLOW EASTWARD PROGRESSION OF THE UPPER RIDGE OVER THE
PLAINS...AS AN UPPER SYSTEM ORGANIZES OVER THE NORTHWESTERN CONUS AND
SLIDES SOUTH ALONG THE EAST COAST TUESDAY INTO WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT ON)AS THE WESTERN SYSTEM BEGINS TO
MEANDER EASTWARD LATE WEDNESDAY INTO WEDNESDAY NIGHT...UPPER AND LOW
LEVEL HIGH PRESSURE WORKS ITS WAY SLOWLY EAST. LOW LEVEL FLOW OFF THE
GULF SETS UP OVER THE SOUTHERN PLAINS WEDNESDAY NIGHT THROUGH
THURSDAY...WITH GFS ADVERTISING SHOWERS OF SOME DECENT SIGNIFICANCE
APPROACHING WESTERN BORDER OF THE FA FRIDAY NIGHT INTO SATURDAY AS
SOME ENERGY SWINGS AROUND THE SOUTH SIDE OF THE NOW WESTERN CENTRAL
PLAINS UPPER LOW. ECMWF IS A BIT MORE EASTWARD WITH THE QPF THIS
FIRST ROUND. SO IS THE ENSEMBLE MEAN...SO HAVE SPREAD PRECIP INTO
WESTERN ZONES FRIDAY INTO FRIDAY NIGHT.

AS THE MAIN DYNAMICS FROM THE UPPER LOW MOVE TOWARDS THE FA SATURDAY
INTO SATURDAY NIGHT...ANOTHER ROUND OF PRECIP IS EXPECTED LATER
SATURDAY THROUGH SUNDAY AHEAD OF A FRONT EXPECTED TO MOVE ACROSS THE
FA SUNDAY NIGHT. GUIDANCE IS ADVERTISING SOME WRAP-AROUND PRECIP OVER
THE NORTHERN HALF OF THE FA AFTER THE FRONTAL PASSAGE...SO HAVE
CONTINUED THE PRECIP INTO THE COMING WEEK.

&&

.AVIATION...IFR CEILING CONDITIONS EXPECTED THROUGH
MOST OF THE DAY...WITH A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS
AND HEAVY RAIN OCCURRING NEAR OR OVER THE TAF SITES. THE
PRECIPITATION AND CLOUDS WILL CLEAR THE AREA FROM WEST TO
EAST...MAINLY AFTER MIDNIGHT. A MODERATE SOUTH SURFACE WIND WILL
BECOME MOSTLY NORTHWEST BY LATE TONIGHT. /22

&&

.MARINE...A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE COASTAL
WATERS TODAY WITH STRONG SOUTHERLY WINDS AROUND 20 KNOTS EXPECTED
THROUGHOUT THE DAY. SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE
MARINE AREA TODAY...WITH SOME THUNDERSTORMS BECOMING STRONG WITH
WIND GUSTS IN EXCESS OF GALE FORCE. A COLD FRONT WILL APPROACH THE
COASTAL WATERS FROM THE NORTHWEST THIS EVENING AND THE MOVE ACROSS
THE COASTAL WATERS AFTER MIDNIGHT. WINDS BECOME NORTHWESTERLY BEHIND
THE FRONT LATE TONIGHT AND DIMINISH SLIGHTLY DURING THE DAY ON
MONDAY BEFORE INCREASING AGAIN MONDAY EVENING THROUGH EARLY TUESDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10:00 AM
TUESDAY. THE STRONG NORTHWESTERLY WILL SUBSIDE TUESDAY AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS BECOME EASTERLY ON THURSDAY
AND INCREASE THROUGH FRIDAY AS A LOW PRESSURE SYSTEM ADVANCES ACROSS
THE PLAINS. /22

&&

.FIRE WEATHER...DRIER AND SLIGHTLY COOLER AIR WILL MOVE OVER THE AREA
BEHIND A FRONT EXPECTED TO MOVE ACROSS THE FA MONDAY NIGHT INTO
TUESDAY. RH LEVELS IN THE CURRENT PACKAGE APPEAR TO BE LOW ENOUGH TO
WARRANT A WATCH FOR FL ZONES FOR TUESDAY AFTERNOON...SO WILL BE
ISSUING ONE. THE REST OF THE WEEK WILL SEE SEASONABLY WARM
TEMPS...WITH THE NORTHERLY LOW LEVEL FLOW SLOWLY TRANSITIONING TO
SOUTHEASTERLY BY FRIDAY. NEXT ROUND OF PRECIP IS EXPECTED TO MOVE
OVER THE AREA LATER IN THE COMING WEEKEND INTO THE COMING WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  56  71  47  76 /  80  50  00  00  00
PENSACOLA   74  59  73  52  75 /  90  60  00  00  00
DESTIN      73  61  71  54  72 /  90  90  05  00  00
EVERGREEN   76  56  70  46  74 /  90  40  00  00  00
WAYNESBORO  80  53  70  40  75 /  40  50  00  00  00
CAMDEN      77  55  69  45  75 /  70  50  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON TUESDAY TO 7 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
     FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

22/16
Hazardous weather outlook, Apr 13, 5:30 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT MON APR 13 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CDT MON APR 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.DAY ONE...TODAY THROUGH TONIGHT.

A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...AND THE WESTERN FLORIDA PANHANDLE
INTO THE MORNING HOURS. ADDITIONAL SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP OVER SOUTHEAST MISSISSIPPI IN THE AFTERNOON
AS A COLD FRONT ADVANCES INTO THE AREA.

THROUGHOUT THIS PERIOD...SOME OF THE THUNDERSTORMS COULD BE SEVERE
WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS.  THERE
IS ALSO THE POTENTIAL THAT ISOLATED TORNADOES COULD ALSO FORM WITH
THE SEVERE STORMS.

SOUTHERLY WINDS AT 20 TO 25 KNOTS WILL LAST THROUGH TONIGHT...WITH
ROUGH SEAS TO NEAR 7 FEET OFFSHORE...CREATING A HAZARD FOR SMALL
CRAFT OPERATORS. IN ADDITION...THE STRONG SOUTHERLY WINDS AND LARGE
SPRING TIDES WILL MAINTAIN A HIGH RISK FOR DEADLY RIP CURRENTS IN
THE SURF ZONE AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A COLD FRONT WILL MOVE EAST ACROSS THE CENTRAL GULF COAST REGION
LATE MONDAY NIGHT WITH A DRIER AIRMASS MOVING IN ACROSS THE REGION.
WINDS ACROSS THE MARINE AREA WILL SHIFT TO THE NORTHWEST FOLLOWING
THE COLD FRONTAL PASSAGE.  SMALL CRAFT ADVISORIES WILL LIKELY BE
REQUIRED LATE MONDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY INTO TONIGHT.

In the hours before

Local storm report, Apr 13, 6:03 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
603 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             2 N BREWTON             31.13N 87.07W
04/13/2009  E0.75 INCH       ESCAMBIA           AL   PUBLIC

&&

JFP
Local storm report, Apr 13, 6:26 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
626 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     HAIL             CAROLINA                31.23N 86.52W
04/13/2009  E0.50 INCH       COVINGTON          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN CAROLINA.

0616 AM     HAIL             ANDALUSIA               31.31N 86.48W
04/13/2009  E0.50 INCH       COVINGTON          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN ANDALUSIA.

&&

CACERES
Local storm report, Apr 13, 8:24 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
824 AM CDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HAIL             5 N LOXLEY              30.69N 87.75W
04/13/2009  E0.75 INCH       BALDWIN            AL   PUBLIC

&&

JG
Special weather statement, Apr 13, 9:42 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
942 AM CDT MON APR 13 2009

ALZ064-FLZ002>006-131530-
INLAND OKALOOSA-INLAND SANTA ROSA-LOWER BALDWIN-COASTAL
OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...CRESTVIEW...DESTIN...FORT WALTON BEACH...
NAVARRE AND PENSACOLA...
942 AM CDT MON APR 13 2009

...A LARGE BAND OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT
BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES...

AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF STRONG THUNDERSTORMS EXTENDING FROM EXTREME SOUTHEASTERN
BALDWIN COUNTY...ACROSS THE PENSACOLA AREA...TO MILTON AND
CRESTVIEW.   THE LINE OF THUNDERSTORMS WAS MOVING TO THE EAST AT 20
MPH.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL TO THE SIZE OF
DIMES...FREQUENT LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS
THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES AND TREE LIMBS.
LOCAL LOSS OF ELECTRICAL POWER MAY RESULT FROM THE LIGHTNING
ACTIVITY OR LIMBS GETTING INTO POWER LINES.  PERSONS OUTDOORS SHOULD
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 3 TO 4 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN SOME FLOODING OF ROADS AND POOR
DRAINAGE AREAS.  REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER
COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY AFTERNOON
FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:36 AM CDTSevere Thunderstorm WarningMOBEscambia39 min
Apr 13, 6:56 AM CDTSevere Thunderstorm WarningMOBOkaloosa24 min
Apr 13, 7:12 AM CDTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa3 hr
Apr 13, 7:33 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa42 min
Apr 13, 7:45 AM CDTFire Weather WatchMOB8 hr
Apr 13, 8:35 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa40 min
Apr 13, 9:10 AM CDTSevere Thunderstorm WarningMOBOkaloosa50 min
Apr 13, 9:20 AM CDTFlash Flood WarningMOBEscambia, Okaloosa, Santa Rosa115 min
Apr 13, 9:53 AM CDTRiver Flood WarningMOBEscambia5 days
Apr 13, 10:26 AM CDTTornado WarningMOBOkaloosa, Santa Rosa49 min
Apr 13, 11:17 AM CDTSevere Thunderstorm WarningMOBOkaloosa19 min
Apr 13, 2:03 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa50 hr
Apr 13, 2:03 PM CDTRiver Flood WarningMOBOkaloosa41 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.